advertisement
Question
Posted by: yash | 2007/04/08

chronic duodenal ulcer

How do i treat ulcers that causes palpitation.Most of the drugs prescribed to me don't work.The only drugs that has been effective is probanthine combine with nitrazapan.Cause i normally experience constant vibrations in my bowels.
The only test i did was an xray ie barium meal and the doctor discovered chronic duedonal ulcer.Drugs being administered where zantac, probanthine combine with nitrazapan, cimedine but they tend to aggravate the problem apart from probanthine combine with nitrazapan which was effective .I don't smoke , i don't drink.The thing is that, there is this constant moving inside my bowels when i took those tablets prescribed to me,it makes the movement to be more aggressive thereby speeding up the rate of my heart.I am scared of having an heart attack.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Yash
I think you have a combination of chronic anxiety with deodenal ulcer. Maybe something like Aropax once a day, with Aterax when you get this feeling in your stomach plus something like Nexium may help - ask him to refer you to a specialist? I don't think you are on the ideal medication yet.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement